# SDR SWAA082794

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 6,634 hours, 3,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT LIGHT LENS FELL OFF.  INSTALLED LENS PER MM.
